Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizzy, nauseated, numbness in head. These are getting worse

I am 50 year old woman who has never had any ear infections before this. Nov of 2010 I had a sinus infection and my ear started hurting bad. I had a cat scan in ER that showed severe diseased and max and sinus cavity above eye area almost completey filled with infection. I was put on 6 wks worth of antibiotics and told to follow up with ent . Long story short I have been to 3 ent s have had numerous test done, results nerve damage in left ear and fluid behind mastoid( mri showed). The first ent punctured my ear drum and aspirated 3 syringes of fluid out, I forgot to mention that I had green and yellow drainage and severe pain in ear this was done in November I have been on antibiotics since. Late June he put in an ear tube, he had not done so prior because cat scan didnt show any fluid and he said there were no problems with eusthasian tube. I was referred to another ent when I continued to get infections and pain. Since they found fluid behind mastoid I have been referred to yet another Dr that specialized in just ears. My apt is not till mid aug they have put me on but another antibiotic and ear drops. I have told all Dr s that my head is going numb and I am dizzy. The room has started spinning on several occations and I have fallen. I have also been told nothing wrong with my right ear but I am getting the same sensation (popping, gargled, occational pain, not hearing right) Not sure what to do this seems to just keep getting worse and have received no definitive answers as to why.
Asked On : Wed, 20 Jul 2011
Answers:  2 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
No they did CT scan in ER just to see how bad sinus infection was. 20+ years ago I had a sinus infection that actually absessed to my brain.
Answered: Thu, 21 Jul 2011
Physical Therapist or Physiotherapist Stefanie Drozdowski's  Response
Sounds like you need to look for a different cause for symptoms. Have you looked at allergies, environmental, food or otherwise? There are many things that can lower your immune system and cause problems. Another thing you might want to try is a good quality pro-biotic. After being on so many antibiotics your intestines need to be repopulated with good bacteria and since most of your immune system is in your gut this may be a good place to start. Also, maybe a change in doctors......someone with a different view of things?
Answered: Sun, 31 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor